# SDR AALA20001455

- Difficulty date: August 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FASTENER HEAD SHEARED, OTHERS PULLING ON FUSELAGE SKIN, RIGHT STATION 420 BETWEEN STRINGER 19R AND 20R.  CUT OUT CORRODED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  (M)
